Journal article icon

Journal article

Stein domains in Banach algebraic geometry

Abstract:

In this article we give a homological characterization of the topology of Stein spaces over any valued base field. In particular, when working over the field of complex numbers, we obtain a characterization of the usual Euclidean (transcendental) topology of complex analytic spaces. For non-Archimedean base fields the topology we characterize coincides with the topology of the Berkovich analytic space associated to a non-Archimedean Stein algebra. Because the characterization we used is borro...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jfa.2018.01.003

Authors


Bambozzi, F More by this author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
More from this funder
Funding agency for:
Bambozzi, F
More from this funder
Funding agency for:
Bambozzi, F
More from this funder
Funding agency for:
Bambozzi, F
More from this funder
Funding agency for:
Ben-Bassat, O
More from this funder
Funding agency for:
Ben-Bassat, O
Publisher:
Elsevier Publisher's website
Journal:
Journal of Functional Analysis Journal website
Volume:
274
Issue:
7
Pages:
1865-1927
Publication date:
2018-01-11
Acceptance date:
2018-01-03
DOI:
ISSN:
0022-1236
Pubs id:
pubs:578649
URN:
uri:e5e49217-2988-4c64-aa37-a5932eb60810
UUID:
uuid:e5e49217-2988-4c64-aa37-a5932eb60810
Local pid:
pubs:578649

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP